# SDR FDEA201202240682

- Difficulty date: February 24, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B53270989000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 252 RG CRACKED,  12 INCHES LONG AT CTR POSITION.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG, SRZ 25-005, REV J.
